myself yet to try it. soon... why does it make people feel all "weepy" & emotional & such? is this a bunch of estrogen? i guess it is a mild form basically. ps did y'all see what nelson montana said about the stuff in his book. harsh...
Try clomid for what? post-cycle? for fun?
-Saving random peoples' nuts, one pair at at time... PCT info:
-Are you really ready for a cycle? Read this link and be honest:
*I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
post cycle. is it fun? all i hear is guys saying they cry uncontrolably & vision gets screwed up & the like. montana just basically said the stuff didn't work obviously because it was all the estrogen making you cry. i don't think he knows what he's talking about.
Hey bro, whats with all these threads of yours man? Ive counted about 3 or 4 pointless threads and a couple of them I can't even understand wtf your talking about. Please refrain from cluttering up the boards, tie your fingers together or something. Also, there are different forums for a reason my man.
Just trying to save you an a$$ reeming from the mods.
Clomid is a synthetic estroegn analog. Your brain sees it as estroegn even though your body doesnt.. (it has mild anti estrogenic properties in relation to gyno).
I took it after a HEAVY fina/Sust 250 cycle and I SWEAR TO GOD I was a weeping bitch. I was crying at ****ing hallmark commercials... and I dont usually cry at much... hell I didnt even cry when old yeller died LOL.
plus you have to take A LOT of clomid to see any effect. I was even mixing it with liquidex and it still took 4 weeks to get my nuts back.
Keep in mind everyone is different... some guys say they can take it and not have many sides or get that emotional. I dont know... but keep in mind if you start top feel all wierd and moody... its the clomid.
You're MUCH better off with HCG/6-OXO and liquidex ot Nolva.